# SDR UIEA2017110602183

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,133 hours, 17,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 37467
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING LIGHT INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY, OPS CHECKED GOOD IAW AMM 33-51-07.
